# SDR 9516396611

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611US
- Make and model: Boeing 747251B
- Aircraft serial: 20356
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A ONE INCH CRACK IN THE UPPER DECK FLOORBEAM WEB, FS 460 RBL 88.  REPAIRED WEB (P/N 65B10933-502), PER EA 66-99126.
